# SDR ASMF200508001

- Difficulty date: August 3, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N831LF
- Make and model: Doug MD 83
- Aircraft serial: 53050
- Aircraft time: 43,528 hours, 31,575 cycles
- Engine: Pwa JT8D219
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Socket
- Condition: Damaged
- Location: Antiskid Control
- Component: Antiskid Contro, Hydroaire
- Component part number: 426071
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT SERVICE, PERFORMED ANTISKID TEST,  THE CIRCUIT BREAKER R-41 WAS ACTIVATED AND WOULD NOT RESEAT IT.  ANTISKID VALVES CONNECTORS WERE DISCONNECTED AND TRANSDUCERS WERE CHECKED OF 4 MAIN WHEELS AND FAIL CONTINUE. ANTISKID CONTROL BOX WAS REPLACED IAW MM 32-43-00 AND FAIL CONTINUE. THE (WHEEL NOT TURNING) SOCKET WAS CHECKED IAW WDM 32-41-00, AND WAS DETECTED DAMAGED. SOCKET WAS REPAIRED AND TESTED IAW MM 32-43-00, ALL CORRECT.
